Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online
Ask a Urologist   »  

Had a cystocopy, experiencing abdominal pain and discomfort when urinating Taking minocycline and diflucan?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8295 Questions
I had a cystocopy this afternoon, and I am experiencing some continued discomfort. I am currently taking minocycline, and was very recently taking azithromyacin for Lyme - do I need another antibiotic to prevent infection from the cystoscopy? Can I do anything to relieve the abdominal pain and the discomfort when urinating? The urologist diagnosed me with a fungal infection and prescribed me Diflucan, which I took about an hour ago. Thanks.
Posted Wed, 29 May 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 41 minutes later
Thanks for your query.Based on the facts that you have posted it appears that you have undergone Cystoscopy very recently and now getting discomfort in abdomen .

The pain that you are getting is due to instrumentation of a delicate passage (Urethra and Bladder) which will get subsided in a day or two.

Since you are currently taking antibiotics you need not take any more antibiotic to prevent infection from Cystoscopy which is most unlikely to occur.

Take pain killer like Bruphen which is freely available over the counter.

Ensure to drink more water to keep your urine dilute.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor